# SDR DALA2025082206257

- Difficulty date: August 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 66,718 hours, 48,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Latch
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING,- FORWARD EDGE AT DOOR LATCH.   REPAIRED IAW SRM 53-20-15-2R (1150939)
